[1] Peter A. Cholak. Some recent research directions in the computably enumerable sets. In The incomputable, Theory Appl. Comput., pages 83-93. Springer, Cham, 2017. MR 3644779.
[2] Peter A. Cholak. On splits of computably enumerable sets. In Computability and complexity, volume 10010 of Lecture Notes in Comput. Sci., pages 521-535. Springer, Cham, 2017. MR 3629739.
[3] Peter Cholak and Gregory Igusa. Density-1-bounding and quasiminimality in the generic degrees. J. Symb. Log., 82(3):931-957, 2017. MR 3694335. [ DOI | http ]
[4] Peter Cholak, Rodney G. Downey, and Greg Igusa. Any FIP real computes a 1-generic. Trans. Amer. Math. Soc., 369(8):5855-5869, 2017. MR 3646781. [ DOI | http ]
[5] Peter Cholak and Rachel Epstein. Computably enumerable sets that are automorphic to low sets. Computability, 6(1):23-45, 2017. MR 3609716. [ DOI | http ]
[6] Peter A. Cholak, Peter Gerdes, and Karen Lange. D-maximal sets. J. Symb. Log., 80(4):1182-1210, 2015. MR 3436364. [ DOI | http ]
[7] Peter A. Cholak, Damir D. Dzhafarov, and Mariya I. Soskova. Genericity for Mathias forcing over general Turing ideals. Israel J. Math., 216(2):583-604, 2016. MR 3557458. [ DOI | http ]
[8] Peter Cholak. Boolean algebras and orbits of the lattice of r.e. sets modulo the finite sets. J. Symbolic Logic, 55(2):744-760, 1990. MR 91j:03055.
[9] Peter Cholak, Rod Downey, and Micheal Stob. Automorphisms of the lattice of recursively enumerable sets: promptly simple sets. Trans. Amer. Math. Soc., 332(2):555-570, 1992. MR 92j:03039.
[10] Peter Cholak and Rod Downey. On the Cantor-Bendixon rank of recursively enumerable sets. J. Symbolic Logic, 58(2):629-640, 1993. MR 94h:03081.
[11] Peter Cholak and Rod Downey. Lattice nonembeddings and intervals of the recursively enumerable degrees. Ann. Pure Appl. Logic, 61(3):195-221, 1993. MR 94h:03080.
[12] Peter Cholak and Rod Downey. Recursively enumerable m- and tt-degrees. III. Realizing all finite distributive lattices. J. London Math. Soc. (2), 50(3):440-453, 1994. Pdf. MR 95m:03089.
[13] Peter Cholak and Rod Downey. Permutations and presentations. Proc. Amer. Math. Soc., 122(4):1237-1249, 1994. MR 95b:03046.
[14] Peter Cholak. The translation theorem. Arch. Math. Logic, 33(2):87-108, 1994. MR 95d:03074.
[15] Peter Cholak and Peter G. Hinman. Iterated relative recursive enumerability. Arch. Math. Logic, 33(5):321-346, 1994. Pdf. MR 96a:03056.
[16] Peter Cholak and Howard A. Blair. The complexity of local stratification. Fund. Inform., 21(4):333-344, 1994. Pdf. MR 96b:68027.
[17] Peter Cholak. Automorphisms of the lattice of recursively enumerable sets. Mem. Amer. Math. Soc., 113(541):viii+151, 1995. MR 95f:03064.
[18] C. J. Ash, P. Cholak, and J. F. Knight. Permitting, forcing, and copying of a given recursive relation. Ann. Pure Appl. Logic, 86(3):219-236, 1997. MR 98j:03062.
[19] Peter Cholak. The dense simple sets are orbit complete with respect to the simple sets. Ann. Pure Appl. Logic, 94(1-3):37-44, 1998. Conference on Computability Theory (Oberwolfach, 1996). Pdf. MR 99m:03081.
[20] Peter Cholak, Sergey Goncharov, Bakhadyr Khoussainov, and Richard A. Shore. Computably categorical structures and expansions by constants. J. Symbolic Logic, 64(1):13-37, 1999. Pdf. MR 2001a:03079.
[21] Peter Cholak and André Nies. Atomless r-maximal sets. Israel J. Math., 113:305-322, 1999. Pdf. MR 2001a:03087.
[22] Peter Cholak and Leo A. Harrington. Definable encodings in the computably enumerable sets. Bull. Symbolic Logic, 6(2):185-196, 2000. Pdf. MR 2001k:03085.
[23] Peter Cholak, Rod Downey, and Eberhard Herrmann. Some orbits for E. Ann. Pure Appl. Logic, 107(1-3):193-226, 2001. Pdf. MR 2001k:03086.
[24] Peter Cholak, Carl G. Jockusch, and Theodore A. Slaman. On the strength of Ramsey's theorem for pairs. J. Symbolic Logic, 66(1):1-55, 2001. Errata. Pdf. MR 2002c:03094.
[25] Peter Cholak, Marcia Groszek, and Theodore Slaman. An almost deep degree. J. Symbolic Logic, 66(2):881-901, 2001. Pdf. MR 2002d:03070.
[26] Peter Cholak, Richard Coles, Rod Downey, and Eberhard Herrmann. Automorphisms of the lattice of Π01 classes: perfect thin classes and anc degrees. Trans. Amer. Math. Soc., 353(12):4899-4924 (electronic), 2001. Pdf. MR 2002f:03080.
[27] Peter Cholak and Leo A. Harrington. On the definability of the double jump in the computably enumerable sets. J. Math. Log., 2(2):261-296, 2002. Pdf. MR 2003h:03063.
[28] Peter Cholak, Rod Downey, and Stephen Walk. Maximal contiguous degrees. J. Symbolic Logic, 67(1):409-437, 2002. Pdf. MR 2002m:03060.
[29] Peter Cholak and Leo A. Harrington. Isomorphisms of splits of computably enumerable sets. J. Symbolic Logic, 68(3):1044-1064, 2003. Pdf. MR 2004f:03077.
[30] Peter Cholak, Alberto Marcone, and Reed Solomon. Reverse mathematics and the equivalence of definitions for well and better quasi-orders. J. Symbolic Logic, 69(3):683-712, 2004. Pdf. MR 2005e:03020.
[31] Peter Cholak and Rod Downey. Invariance and noninvariance in the lattice of Π01 classes. J. London Math. Soc. (2), 70(3):735-749, 2004. Pdf. MR 2005e:03092.
[32] Peter Cholak, Richard A. Shore, and Reed Solomon. A computably stable structure with no Scott family of finitary formulas. Arch. Math. Logic, 45(5):519-538, 2006. MR MR2231788 (2007b:03068).
[33] Peter Cholak, Noam Greenberg, and Joseph S. Miller. Uniform almost everywhere domination. J. Symbolic Logic, 71(3):1057-1072, 2006. math.LO/0506019. Pdf. MR MR2251556.
[34] Peter Cholak, Rodney Downey, and Leo A. Harrington. On the orbits of computably enumerable sets. J. Amer. Math. Soc., 21(4):1105-1135, 2008. Pdf. MR MR2425182.
[35] Peter Cholak, Rod Downey, and Leo A. Harrington. The complexity of orbits of computably enumerable sets. Bull. Symbolic Logic, 14(1):69-87, 2008. Pdf. MR MR2395047.
[36] Peter Cholak and Leo A. Harrington. Extension theorems, orbits, and automorphisms of the computably enumerable sets. Trans. Amer. Math. Soc., 360(4):1759-1791, 2008. math.LO/0408279. Pdf. MR MR2366962.
[37] Peter Cholak, Rod Downey, and Noam Greenberg. Strong jump-traceabilty. I. The computably enumerable case. Adv. Math., 217(5):2045-2074, 2008. Pdf. MR 2388085 (2008k:03087).
[38] Peter A. Cholak, Damir D. Dzhafarov, Noah Schweber, and Richard A. Shore. Computably enumerable partial orders. Computability, 1(2):99-107, 2012. Pdf. MR 3064224.
[39] Peter Cholak, David Galvin, and Reed Solomon. Reverse mathematics and infinite traceable graphs. MLQ Math. Log. Q., 58(1-2):18-28, 2012. MR 2896819. [ DOI | http ]
[40] Peter Cholak, Peter M. Gerdes, and Karen Lange. On n-tardy sets. Ann. Pure Appl. Logic, 163(9):1252-1270, 2012. MR 2926283. [ DOI | http ]
[41] Peter A. Cholak, Damir D. Dzhafarov, Jeffry L. Hirst, and Theodore A. Slaman. Generics for computable Mathias forcing. Ann. Pure Appl. Logic, 165(9):1418-1428, 2014. MR 3210076. [ DOI | http ]

This file was generated by bibtex2html 1.96.